# SDR IXXA20221219150

- Difficulty date: December 15, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N503AZ
- Make and model: Boeing 767338
- Aircraft serial: 25274
- Aircraft time: 103,914 hours, 29,846 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, FLIGHT DECK FLASHLIGHT IS INOPERTIVE. REMOVED AND REPLACED FLASH DECK FLASHLIGHT BATTERY IAW B767 AMM 25-64-00. OPERATIONAL CHECK GOOD.
